| Catalog Number |
0115610 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the modified onflex mesh was found to be ruptured prior to use.The sample was not returned for evaluation.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date this is the only reported complaint for this lot of (b)(4) units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, the modified onflex mesh was noted to be ruptured before the procedure.It was reported that the inner packaging was found to be intact, and the product box was also fully sealed before it was opened.